# SDR CALA2017031000555

- Difficulty date: March 7, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 60,222 hours, 21,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1001
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED LT MLG W/W VERTICAL PRESSURE DECK CRACK AT LBL 45.64 TO LBL 40.0 BETWEEN WL 192.0 AND WL 200.6 AND REPAIRED SECONDARY VAPOR BARRIER AS REQUIRED REF 57-10-10 REPAIR 3 ALT 2. THIS REPAIR IS ALSO BECOMES THE FINAL CORRECTIVE ACTION FOR CRACK DISCREPANCY AT LBL 45.64 TO LBL 40.0 ON THE SAME WL. DIP ENTRY IS REQUIRED. REPAIRED LT MLG W/W VERTICAL PRESSURE DECK CRACK AT LBL 45.64 TO LBL 40.0 BETWEEN WL 192.0 AND WL 200.6 AND REPAIRED SECONDARY VAPOR BARRIER AS REQUIRED REF 57-10-10 REPAIR 3 ALT 2.
